# SDR USAASB98260

- Difficulty date: October 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N227AU
- Make and model: Boeing 737201
- Aircraft serial: 21816
- Engine: Pwa JT8D9A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Right
- Part time: 52,613 hours
- Stage of operation: CL
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

CLT - FLT 423 - ON CLIMB-OUT FROM CLT AT 1,500 FEET, THE NR 2 ENGINE SUDDENLY DROPPED TO IDLE THRUST.  ENGINE WAS UNRESPONSIVE TO THROTTLE MOVEMENT.  ENGINE TEMPERATURES AND PRESSURE WERE NORMAL.  GENERATOR REMAINED ON LINE.  FLIGHT RETURNED TO FIELD AT CLT AND LANDED WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED.  THE NR 2 ENGINE WAS NOT SHUT DOWN IN FLIGHT.  MAINTENANCE REMOVED AND REPLACED THE NR 2 ENGINE FUEL CONTROL UNIT, FUEL PUMP AND T2 SENSOR WITH NO HELP.  REMOVED AND REPLACED THE NR 2 ENGINE DUE TO PERFORMANCE PER JOB CARD.  OPERATIONAL CHECK AND LEAK CHECK GOOD.  (M)
